question-icon

What causes headache, fatigue, loss of appetite and muscle pain after taking Prevnar?

default
Posted on Mon, 25 Jul 2016
Question: Doctor:
I just developed a minor foot problem in my middle left toe after having a full medical exam including blood work and all was okay and normal. I developed this pain after taking Prevnar Shot 13 and had headaches, fatigue and loss of appetite for about 3 days. All those symptoms have gone away except for this new pain in my left foot. What should I do?
doctor
Answered by Dr. Pavan Kumar Gupta (6 hours later)
Brief answer....take ibuprofen 
Detailed answer...
Hello,
Thanks for the query.
I gave read your query and understand your concern.
Fatigue,headache,loss of appetite,muscle pains,joint pains etc are the side effects of vaccine PEVNAR. Your pain in left toe could be because of this.
Just wait and watch and you should be all right in next few days.
Till then you can take ibuprofen 400 mg three times a day for 2-4 days.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes headache, fatigue, loss of appetite and muscle pain after taking Prevnar?

Brief answer....take ibuprofen  Detailed answer... Hello, Thanks for the query. I gave read your query and understand your concern. Fatigue,headache,loss of appetite,muscle pains,joint pains etc are the side effects of vaccine PEVNAR. Your pain in left toe could be because of this. Just wait and watch and you should be all right in next few days. Till then you can take ibuprofen 400 mg three times a day for 2-4 days. I hope it helps,however you are most welcome to revert to me for any further query. Best of luck Thanks